# SDR 97FDEA00766

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolt
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING LEVER WOULD NOT MOVE TO THE UP POSITION.  FOLLOWED LANDING GEAR LEVER LATCH FAILS TO RELEASE CHECKLIST.  MANUALLY RELEASED LANDING GEAR LEVER LATCH AND GEAR RETRACTED NORMALLY.  REMOVED AND REPLACED BOLT IN LEFT MAIN LANDING GEAR ACTUATOR LINK FOR GROUND SENSOR.  CHECKED CONTROL HANDLE SYSTEM PER ADJUSTMENT AND TEST 727 MAINTENANCE MANUAL 32-31-11.  SYSTEM OPERATIONAL CHECK NORMAL.
